You are here

Mészáros Fruzsina

Mészáros Fruzsina

Name: Mészáros Fruzsina
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
15
Publications in DEA:
15
OA:
5
Date range:
2006-2015
2015
  1. Lajkó, K., Mészáros, F.: Special cases of the generalized Hosszú equation on interval.
    Aequ. Math. 89 (1), 71-81, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
2013
  1. Lajkó, K., Mészáros, F., Pap, G.: Characterization of bivariate distributions with conditionals of the same type.
    Annales Univ. Sci. Budapest., Sect. Comp. 41 73-84, 2013.
2012
  1. Lajkó, K., Mészáros, F.: Multiplicative type functional equations arising from characterization problems.
    Aequ. Math. 83 (3), 199-208, 2012.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Járai, A., Lajkó, K., Mészáros, F.: On measurable functions satisfying multiplicative type functional equations almost everywhere.
    In: Inequalities and Applications 2010. Ed.: Catherine Bandle, Attila Gilányi, László Losonczi, Michael Plum, Birkhäuser, Basel, 241-253, 2012. ISBN: 9783034802482
2011
  1. Mészáros, F., Lajkó, K.: Functional equations and characterization problems.
    VDM Verlag Dr. Müller, Saarbrücken, 107 p., 2011. ISBN: 9783639309140
2010
  1. Mészáros, F.: A functional equation and its application to the characterization of gamma distributions.
    Aequ. Math. 79 (1-2), 53-59, 2010.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2009
  1. Lajkó, K., Mészáros, F.: Functional equations arisen from the characterization of beta distributions.
    Aequ. Math. 78 (1-2), 87-99, 2009.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
  2. Lajkó, K., Maksa, G., Mészáros, F.: On a generalized Hosszú functional equation.
    Publ. Math. Debrecen. 74 (1-2), 101-106, 2009.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Lajkó, K., Mészáros, F.: Some new functional equations connected with characterization problems.
    Acta Math. Acad. Paedagog. Nyíregyh. 25 (2), 221-239, 2009.
    Journal metrics:
    Q3 Education
    Q4 Mathematics (miscellaneous)
2008
  1. Maksa, G., Mészáros, F.: A characterization of the exponential distribution through functional equations.
    In: Inequalities and Applications. Ed.: C. Bandle, A. Gilányi, L. Losonczi, M. Plum, Zs. Páles, Birkhauser Verlag, Basel, 291-298, 2008.
2007
  1. Ádám, Z., Lajkó, K., Maksa, G., Mészáros, F.: Two functional equations on group.
    Ann. Math. Sil. 21 7-13, 2007.
2006
  1. Ádám, Z., Lajkó, K., Maksa, G., Mészáros, F.: Sequenced problems for functional equations.
    Teach. Math. Comput. Sci. 4 (1), 179-192, 2006.
updated: 2024-03-17, 01:18

SCImago quartiles of
scientific journal articles

Number of scientific articles: 12
Q1 2 (16.7%)
Q2 3 (25%)
Q3 1 (8.3%)
N/A 6 (50%)
-
OK

SCImago subject areas and categories

Mathematics (6)
Mathematics (miscellaneous) (6)
Applied Mathematics (4)
Discrete Mathematics and Combinatorics (4)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart